Skip to Content

Prozac - Anyone feel anxiety and suicidal on this drug?

Responses (1)

WildcatVet 9 Dec 2017

Hi, Down! How long have you been taking Prozac? Antidepressants can cause increased anxiety and suicidal ideation in some individuals when starting the medication and this may last from a few days to a week or two improving each day.
But, if you are truly having thoughts of hurting yourself now you MUST notify your doctor or go to an ER immediately for assessment.
Best regards and please continue to post here and let us know how you're doing, okay?
Best regards, Wildcat

Buck2504 10 Dec 2017

Hi! I agree with wildcatvet. You need to be assessed now. I know where you're coming from though. I've been taking Prozac for over 2 years this time. I told my dr, I thought it was doing more harm than good. I just got out of the hospital about 1 month ago. They don't keep you very long at the hospital I go to. They took me off the Prozac cold turkey. I was going through withdrawal symptoms and I told them that I was ok to go home. What I really wanted was to call my Dr and tell her what they did. She put me right back on it and is slowly weaning me off of it now. Anyway, I was beginning to think I was the only one who felt that way on Prozac. I'm trying to hold on til I'm finally off it but it's hard. So those feelings can happen anytime I think, no matter how long you have been taking it. I took it a long time ago when it first came out for several years also. I spent more time in the hospital than I did at home I think. free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

First day on Prozac 20 mg. Help?

Posted 9 Oct 2016 2 answers

I take Prozac and doxepin together?

Posted 28 Jan 2017 3 answers

Depressed and suicidal: feel hopeless?

Posted 14 Nov 2017 3 answers